# SDR ORJA95112

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53490
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod Assy
- Part number: 3955923507
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM SAN JOSE, THE AIRCRAFT REMAINED IN GROUND MODE.  RETURNED TO SAN JOSE.  REMOVED AND REPLACED NOSE GEAR GROUND SENSING CONTROL ROD ASSEMBLY.  OPS CHECK NORMAL PER MM 32-22-02.  (X)
